Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 76, NWS Fort Worth, TX

April 2, 2017Bell County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 2, 2017, 6:10 AM CDT for Bell County, Texas. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2017, 6:10 AM CDT (11:10 UTC)
Expired
Apr 2, 2017, 6:49 AM CDT
In force
39 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Bell County, TX

The radar

The Ft Hood radar (KGRK), 33 km from the middle of the area, began a volume at 11:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 6:15 AM CDTTSTM WND DMGHolland, TXTREES WERE KNOCKED DOWN IN THE HOLLAND AREA. TIME ESTIMATED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 6:00 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 11.2 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2017-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2017-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 213 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-323 J/kg
Mixed-layer LCL
1204 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
213 m²/s²
0-3 km storm-relative helicity
308 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

371 
WUUS54 KFWD 021110
SVRFWD
TXC027-021215-
/O.NEW.KFWD.SV.W.0076.170402T1110Z-170402T1215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
610 AM CDT SUN APR 2 2017

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Eastern Bell County in central Texas...

* Until 715 AM CDT.

* At 610 AM CDT, a severe thunderstorm was located near Holland, or
  12 miles northeast of Granger, moving north at 30 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will be near,
  Rogers around 620 AM CDT. 
  Little River-Academy around 625 AM CDT. 
  Temple around 650 AM CDT. 
  Troy around 655 AM CDT. 

This includes Interstate 35 between mile markers 293 and 313.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

&&

A tornado watch remains in effect until 100 PM CDT for central Texas.

LAT...LON 3080 9744 3080 9745 3129 9748 3132 9742
      3124 9734 3128 9727 3105 9711 3091 9721
      3089 9726 3079 9730
TIME...MOT...LOC 1110Z 178DEG 28KT 3088 9733 

HAIL...1.25IN
WIND...60MPH
 
$$

Dunn
3 follow-up statements
548 
WWUS54 KFWD 021123
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
623 AM CDT SUN APR 2 2017

TXC027-021215-
/O.CON.KFWD.SV.W.0076.000000T0000Z-170402T1215Z/
Bell TX-
623 AM CDT SUN APR 2 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR EASTERN BELL COUNTY...

At 623 AM CDT, a severe thunderstorm was located near Little
River-Academy, or 10 miles south of Temple, moving north at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe storm will be near...
  Temple around 700 AM CDT. 
  Troy around 710 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

A tornado watch remains in effect until 100 PM CDT for central Texas.

LAT...LON 3087 9744 3120 9743 3132 9742 3124 9734
      3128 9727 3105 9711 3091 9721 3089 9726
      3084 9728
TIME...MOT...LOC 1123Z 189DEG 20KT 3095 9733 

HAIL...1.00IN
WIND...60MPH
 
$$

Dunn
576 
WWUS54 KFWD 021143
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
643 AM CDT SUN APR 2 2017

TXC027-021215-
/O.CON.KFWD.SV.W.0076.000000T0000Z-170402T1215Z/
Bell TX-
643 AM CDT SUN APR 2 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR NORTHEASTERN BELL COUNTY...

At 643 AM CDT, a severe thunderstorm was located near Little
River-Academy, or near Temple, moving north at 20 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is possible. 

This severe storm will be near...
  Troy around 715 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

A tornado watch remains in effect until 100 PM CDT for central Texas.

LAT...LON 3094 9739 3104 9740 3118 9737 3124 9734
      3128 9727 3109 9715 3099 9720 3092 9726
TIME...MOT...LOC 1143Z 189DEG 19KT 3103 9730 

HAIL...1.00IN
WIND...<50MPH
 
$$

Dunn
146 
WWUS54 KFWD 021149
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
649 AM CDT SUN APR 2 2017

TXC027-021159-
/O.CAN.KFWD.SV.W.0076.000000T0000Z-170402T1215Z/
Bell TX-
649 AM CDT SUN APR 2 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BELL COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe 
limits therefore the warning has been cancelled.  Small hail and 
heavy rain are still possible with this thunderstorm.

A tornado watch remains in effect until 100 PM CDT for central Texas.

LAT...LON 3094 9739 3104 9740 3118 9737 3124 9734
      3128 9727 3109 9715 3099 9720 3092 9726
TIME...MOT...LOC 1146Z 178DEG 28KT 3108 9730 

$$

Dunn

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 3:38 AM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, Apr 2, 3:38 AM CDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
338 AM CDT Sun Apr 2 2017

.DISCUSSION...
After an afternoon and early evening round of non-severe
thunderstorms west of I-35, another complex of thunderstorms
developed along a slowly advancing cold front across our far
western counties earlier Saturday evening. Thankfully, this
activity moved along just enough to limit some pretty hefty
rainfall totals to localized areas across Eastland and Stephens
counties. This activity has continued to weaken as its been
gradually outpacing the higher theta-e air and associated
instability. That said, several more robust cells have been
popping up ahead of this advancing/decaying line within the
associated area of enhanced warm advection, and these will be
capable of producing some severe-caliber hail and perhaps some
near severe wind gusts. Also, additional cells appear to be
developing along a south-north axis across the Metroplex at this
hour, and as a result, localized flash flooding is a concern early
this morning as these storms attempt to train.

The main show today, however, is presently emerging off the high
terrain of northeastern Mexico, and is spreading ever increasing
forcing for ascent across southern Texas this morning. Surface
cyclogenesis is ongoing near the left exit region of the
associated upper-level jet streak, and the low-level mass response
has been swift. VWP data to our south indicates that winds near
the 850 mb level are currently increasing through 40 kts at this
time, and forecast output indicates that this will only strengthen
with time as cyclogenesis intensifies. This flow should
ultimately facilitate the advection of mid and upper-60s
dewpoints across the southeastern half of the CWA later this
morning and into the afternoon. There is some degree of
uncertainty regarding how far north this better quality moisture
return comes, with the high-resolution guidance (reference the
overnight HRRR and 3-km NAM) less inclined, but given the
aformentioned impressive low-level mass response, it seem probable
that this moisture will manage to surge potentially all the way
north of I-20 by later this afternoon.

As a result, it appears that a rather volatile atmospheric setup
will be in place today (albeit with some uncertainty as mentioned
above)--increasing steadily through the mid-morning and into the
early afternoon hours. Progged surface-based CAPE values inching
past the 2500-3000 J/kg mark, mid-level lapse rates of 7-8 C/km,
and copious amounts of shear (both through the low-levels and
aloft), indicate a potential for all severe hazards unfolding by
mid-morning. Our current thinking is that discrete supercells will
initially develop by mid- to late-morning as warm advection cranks
ahead of the approaching low pressure system. Long, clockwise-
turning hodographs with plenty of shear locked up in the 0-3 km
layer (in excess of 35-40 kts), mean that there will be a risk for
tornadoes with this activity. One issue to potentially contend
with will be a lingering inversion in the 850-700 mb region, but
with such significant forcing for ascent, this should be easy to
lift and cool. The main threat area for tornadoes today appears to
be south and east of a Killeen to Waco to Kaufman to Emory line,
where the greatest spatio-temporal overlap of high low-level shear
and instability is expected to reside. Given the nature of this
setup, there may even be a potential for some strong tornadoes
across our far southeastern counties--near Milam and northeastward
towards Henderson.

In addition to tornadoes, hail, some of which may be very large
based on forecast SHIP values in excess of 2, and damaging wind
gusts will also be possible with this initial discrete convection.
If this weren't enough, there is very good agreement from our
high-resolution guidance that a forward-propagating MCS will
materialize this morning and track northeastward out of the Hill
Country. Should this system materialize, it will bring with it a
threat for widespread damaging straight-line wind gusts, a few
embedded tornadoes, and hail perhaps to the size of golf balls.
CAMs seem to be keying in on the main threat area south and east
of a Goldthwaite to Fort Worth to Paris line.

Finally, we have grown increasingly concerned about potential for
widespread and excessive rainfall with this system. While the
forward-propagating nature of this MCS would generally indicate a
smaller temporal window for heavier rain, we are already seeing
hints that this system will be capable of extremely heavy rates:
the Del Rio observation site recently recorded nearly 3 inches of
rain in one hour with convection moving out of Mexico. Warm cloud
layers will deepen to in excess of 12 kft today, with PWAT values
climbing to near the 99th percentile from a climatological
standpoint. In addition, the outflow associated with the southern
terminus of this MCS will likely lay up nearly parallel to the
cloud-bearing flow, which brings about a training concern as cells
regenerate upwind across our southeastern counties. As a result,
and after collaboration with surrounding offices and WPC, we have
elected to issue a Flash Flood Watch, which is in effect south and
east of a Lampasas to Glen Rose to Fort Worth to Emory line from
10 AM this morning to 7 PM this evening. Many thanks to SJT, EWX,
HGX, SHV, and WPC for the collaboration on this active morning.

The main batch of severe and flood-producing weather looks to
rapidly clear our area as early as mid to late this afternoon
across our far southwestern counties as the MCS moves to the
northeast. As a result, there may be a little respite in activity
late this afternoon and evening, before yet another round of
storms moves in, this time associated with the core of the upper-
low moving overhead. While the main severe episode should have
ended, these additional storms will be capable of small to perhaps
marginally severe hail given lingering steep lapse rates and very
cold air aloft.

A cold front will sweep swiftly through the region Tuesday evening
and overnight as a potent shortwave moves across Oklahoma. While
moisture looks to remain scarce, such dynamic systems oftentimes
have a way of finding even meager moisture. As a result, expanded
and increased PoPs slightly mainly north of the I-20 corridor
during this period. The severe weather threat appears low with
this activity.

Quiet weather then appears to be in the cards for the remainder of
the week, with moderating temperatures into the upcoming weekend.

Carlaw

&&

.AVIATION...
/ISSUED 1236 AM CDT Sun Apr 2 2017/
A line of storms forming near a cold front will move slowly towards
the I-35 corridor through the night. The storms will weaken as
they move east but should briefly impact the terminals before
sunrise. The better chance of storms is still expected shortly
after sunrise when an upper low lifts out of New Mexico. The best
window of time for thunderstorms to impact the area airports will
be between 13Z and 19Z with storms lingering a bit longer in Waco.
We expect most of the thunderstorm activity to move east of the
Interstate 35 corridor by late afternoon Sunday. However, some
wrap around showers may dampen the Metroplex airports early Sunday
evening before the upper low lifts into Eastern Oklahoma.

MVFR ceilings will move into the region from South Texas and most
likely reach Waco between 07Z and 08Z and the Metroplex TAF sites
shortly after that. The MVFR ceilings should linger through much
of the day Sunday with even some high end IFR likely in Waco
around sunrise. Ceilings will slowly improve Sunday afternoon and
should lift to near 3000 ft before sunrise Monday.

A southeast wind between 10 and 15 knots to start this TAF cycle,
may briefly turn to the northwest across the Metro sites with the
passage of an outflow boundary. This wind shift should only be
temporary with winds turning back to the east/southeast until the
cold front moves through late Sunday afternoon. A west to
northwest wind will move in behind the departing cold front and
upper low on Sunday evening. Wind speeds through the TAF cycle
will range from 12 to 16 knots along with some higher gusts,
especially in and near thunderstorms.

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    69  56  79  59  83 /  90  70  10   0  10
Waco                75  54  80  55  83 / 100  60   5   0   5
Paris               69  57  74  53  81 /  90  70  20   5   5
Denton              68  54  77  53  82 /  90  70  10   0  10
McKinney            69  56  76  54  81 /  90  70  10   0   5
Dallas              70  57  79  60  83 / 100  70  10   0   5
Terrell             72  56  77  56  82 / 100  60  10   0   5
Corsicana           76  57  79  57  83 / 100  60   5   0   5
Temple              75  54  82  56  85 / 100  50   0   0   5
Mineral Wells       66  52  80  53  83 /  90  70   5   0  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from 10 AM CDT this morning through this
evening for TXZ118>123-132>135-143>148-156>162-174-175.

&&

79/90
Hazardous weather outlook, Apr 2, 3:49 AM CDT, 2 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
349 AM CDT Sun Apr 2 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-030900-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
349 AM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.
Periods of rain and thunderstorms are expected through the day across
the entire region. Severe weather is likely, including the potential
for damaging winds, hail, and a few tornadoes. The most favored area
for severe storms will be south of Interstate 20 and east of
Interstate 35, but all areas will have some risk of severe storms.
Thunderstorms will likely produce heavy rainfall and areas of flash
flooding through the evening, especially southeast of a line from
Emory to Fort Worth to Lampasas where a Flash Flood Watch is in
effect from 10 AM until 7 PM.

Thunderstorm chances will continue this evening and end from west to
east overnight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Isolated thunderstorms are possible Tuesday night generally along and
north of Interstate 20. Severe weather is not expected during this
time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will be possible across the entire region today
but most likely south of Interstate 20.

In the hours before

Special weather statement, Apr 2, 1:18 AM CDT, 4 hours 52 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
118 AM CDT SUN APR 2 2017

TXZ118-020645-
Tarrant TX-
118 AM CDT SUN APR 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TARRANT COUNTY UNTIL
145 AM CDT...

At 117 AM CDT, Doppler radar was tracking a strong thunderstorm near
Fort Worth, moving northeast at 35 mph.

Dime size hail will be possible with this storm.

This strong thunderstorm will be near...
  Watauga around 130 AM CDT.
  North Richland Hills and Haslet around 135 AM CDT.
  Keller, Southlake, Trophy Club and Roanoke around 145 AM CDT.

Other locations impacted by this storm include Westlake, Westover
Hills and Newark.

LAT...LON 3299 9712 3274 9728 3275 9753 3299 9749
TIME...MOT...LOC 0617Z 205DEG 30KT 3280 9735

Dunn
Local storm report, Apr 2, 1:35 AM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
135 AM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 AM     HAIL             1 N HALTOM CITY         32.81N  97.27W
04/02/2017  E1.00 INCH       TARRANT            TX   NWS EMPLOYEE

            QUARTER SIZE HAIL IN HALTOM CITY AT THE NWS OFFICE
Local storm report, Apr 2, 1:48 AM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
148 AM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     HAIL             KELLER                  32.93N  97.25W
04/02/2017  E1.00 INCH       TARRANT            TX   TRAINED SPOTTER

            QUARTER SIZE HAIL IN KELLER
Special weather statement, Apr 2, 2:27 AM CDT, 3 hours 43 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
227 AM CDT SUN APR 2 2017

TXZ118-020800-
Tarrant TX-
227 AM CDT SUN APR 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TARRANT COUNTY UNTIL
300 AM CDT...

At 227 AM CDT, Doppler radar was tracking a strong thunderstorm over
Sansom Park, moving north at 35 mph.

Dime size hail will be possible with this storm.

This strong thunderstorm will be near...
  Blue Mound around 235 AM CDT.
  Watauga and Saginaw around 240 AM CDT.
  Haslet around 245 AM CDT.
  Keller around 255 AM CDT.

Other locations impacted by this storm include Westover Hills and
Westlake.

LAT...LON 3298 9722 3275 9732 3275 9751 3299 9743
TIME...MOT...LOC 0727Z 194DEG 29KT 3280 9738

Dunn
Local storm report, Apr 2, 2:35 AM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
235 AM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 AM     HAIL             HASLET                  32.97N  97.35W
04/02/2017  E1.00 INCH       TARRANT            TX   PUBLIC

            QUARTER SIZE HAIL IN HASLET
Special weather statement, Apr 2, 6:05 AM CDT, 5 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
605 AM CDT SUN APR 2 2017

TXZ158-021130-
Bell TX-
605 AM CDT SUN APR 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BELL COUNTY UNTIL
630 AM CDT...

At 604 AM CDT, Doppler radar was tracking a strong thunderstorm near
Holland, or 10 miles northeast of Granger, moving north at 30 mph.

Dime size hail will be possible with this storm.

This strong thunderstorm will be near...
  Holland around 610 AM CDT.
  Rogers around 615 AM CDT.
  Little River-Academy around 625 AM CDT.

LAT...LON 3077 9736 3081 9746 3117 9751 3117 9720
      3091 9723 3089 9726 3077 9731
TIME...MOT...LOC 1104Z 178DEG 28KT 3085 9735

Dunn

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 9:27 PM CDTAreal Flood AdvisoryFWDEastland, Stephens, Young4 hr
Apr 1, 10:20 PM CDTSpecial Weather StatementFWDComanche, Eastland55 min
Apr 1, 10:59 PM CDTSevere Thunderstorm WarningFWDComanche61 min
Apr 1, 11:05 PM CDTSpecial Weather StatementFWDPalo Pinto25 min
Apr 2, 12:37 AM CDTSpecial Weather StatementFWDMontague23 min
Apr 2, 12:57 AM CDTSpecial Weather StatementFWDDenton33 min
Apr 2, 1:18 AM CDTSpecial Weather StatementFWDTarrant27 min
Apr 2, 1:25 AM CDTSevere Thunderstorm WarningFWDDenton, Tarrant26 min
Apr 2, 1:57 AM CDTAreal Flood AdvisoryFWDErath2 hr
Apr 2, 2:27 AM CDTSpecial Weather StatementFWDTarrant33 min
Apr 2, 3:06 AM CDTAreal Flood AdvisoryFWDHood, Johnson, Parker, Somervell, Tarrant114 min
Apr 2, 3:24 AM CDTFlash Flood WatchFWDAnderson, Bell, Bosque, Coryell, Dallas, Ellis and 19 more11 hr
Apr 2, 5:01 AM CDTAreal Flood AdvisoryFWDHamilton119 min
Apr 2, 6:05 AM CDTSpecial Weather StatementFWDBell25 min
Apr 2, 6:26 AM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas24 min
Apr 2, 7:22 AM CDTSevere Thunderstorm WarningFWDLeon38 min
Apr 2, 7:25 AM CDTSpecial Weather StatementFWDMcLennan35 min
Apr 2, 7:34 AM CDTSevere Thunderstorm WarningFWDMcLennan41 min
Apr 2, 7:55 AM CDTAreal Flood AdvisoryFWDLampasas3 hr
Apr 2, 7:59 AM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Leon46 min
Apr 2, 8:15 AM CDTSpecial Weather StatementFWDLeon45 min
Apr 2, 8:28 AM CDTAreal Flood AdvisoryFWDBosque, Hill, Johnson3 hr
Apr 2, 8:32 AM CDTSpecial Weather StatementFWDLimestone43 min
Apr 2, 8:33 AM CDTAreal Flood AdvisoryFWDBell, Coryell3 hr
Apr 2, 8:37 AM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Henderson, Navarro38 min
Apr 2, 8:46 AM CDTSpecial Weather StatementFWDEllis, Hill44 min
Apr 2, 9:14 AM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman, Van Zandt31 min
Apr 2, 9:23 AM CDTSpecial Weather StatementFWDEllis37 min
Apr 2, 9:41 AM CDTAreal Flood AdvisoryFWDDallas, Tarrant3 hr
Apr 2, 9:51 AM CDTSpecial Weather StatementFWDDallas24 min
Apr 2, 9:58 AM CDTSevere Thunderstorm WarningFWDBell, Milam62 min
Apr 2, 10:41 AM CDTSevere Thunderstorm WarningFWDFalls, Milam, Robertson52 min
Apr 2, 10:50 AM CDTSpecial Weather StatementFWDNavarro25 min
Apr 2, 10:51 AM CDTAreal Flood AdvisoryFWDFreestone, Hill, Limestone, Navarro4 hr
Apr 2, 10:54 AM CDTSevere Thunderstorm WarningFWDEllis, Navarro36 min
Apr 2, 10:55 AM CDTAreal Flood AdvisoryFWDBell, Falls, Leon, Limestone, Milam, Robertson5 hr
Apr 2, 10:59 AM CDTAreal Flood AdvisoryFWDEllis3 hr
Apr 2, 11:08 AM CDTSpecial Weather StatementFWDHenderson, Van Zandt52 min
Apr 2, 11:15 AM CDTSevere Thunderstorm WarningFWDFreestone, Leon, Limestone, Robertson60 min
Apr 2, 11:18 AM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt42 min
Apr 2, 11:30 AM CDTSevere Thunderstorm WarningFWDFreestone, Henderson, Navarro45 min
Apr 2, 11:53 AM CDTAreal Flood AdvisoryFWDFreestone, Leon3 hr
Apr 2, 11:58 AM CDTSpecial Weather StatementFWDVan Zandt32 min
Apr 2, 12:06 PM CDTAreal Flood AdvisoryFWDHenderson, Kaufman, Van Zandt3 hr
Apr 2, 12:14 PM CDTSpecial Weather StatementFWDAnderson, Freestone46 min
Apr 2, 12:46 PM CDTAreal Flood AdvisoryFWDHunt, Rains3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.